# SDR CA971128007

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 3583605
- Condition: Corroded
- Location: Propeller Shaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT PROPELLER SHAFT BEARING FOUND CORRODED.
